# SDR AALA20001321

- Difficulty date: August 9, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
